# SDR C2XA09IA212

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 18,889 hours, 10,079 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348948
- Part serial: 02085183
- Condition: Failed
- Part time: 17,783 hours, 9,437 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2066, THE CREW REPORTED THAT THE DAU 2A FAILED IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED DAU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
